# SDR UHLA2009062100041

- Difficulty date: June 21, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 9,572 hours, 5,887 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286A
- Part serial: 0524
- Condition: Inoperative
- Location: Le Flaps
- Part time: 9,581 hours, 5,893 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH AFTER SELECTING FLAPS 3 RECEIVED SLAT FAIL EICAS MESSAGE.  EXECUTED GO AROUND.  ONE LEVELED OFF, RAN QRH AND DECLARED EMERGENCY.  LANDED WITH NO INCIDENT, SLATS AT 3 AND FLAPS AT 2.  MAINTENANCE REMOVED AND REPLACED LHOB 3/4 SKEW SENSOR.  SI 270826 TO REMOVE AND REPLACE LHOB 2/3 SKEW SENSOR WAS COMPLIED WITH ON 6/23/09.
